# SDR CA980225014

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Blower
- Part number: 57033
- Condition: Failed
- Location: Defogger
- Part time: 2,617 hours
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: B, G, I

## Discrepancy

(CAN) ON DESCENT, THE PILOT'S NOTED A FAINT BURNING ODOR AND GETTING STRONGER.  OXYGEN MASKS AND SMOKE GOGGLES PUT ON. SMOKE THEN APPARENT AND AN EMERGENCY DESCENT LANDING CARRIED OUT.  THE DEFOG FAN FOUND SEIZED AND THE 20-AMP CIRCUIT BREAKER HAD NOT TRIPPED.  SUBMITTER CONSIDERING LOWERING THE TBO FROM 3500 HOURS.
